This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
It has been 4 months since my last surgery (had both eyes done) and the halos during the day and especially
at night are extremely bright. It seems they have about 3 halos and can be very annoying. Know they are
suppose to go away eventually but these are very bright and don't seem to be fading in any way. Anyone
else with this problem? I did not have this with the first eye.
Did have some problem with the right eye as when I went in the following day to have the bandage removed the nurse had to rub considerably and then showed me on the tip of her finger a folded up "lens".
Was told by the Doctor that a "protective" lens is put over the eye after surgery and should dissolve in about
six hours. He had no idea why this one did not. This really has frightened me and wonder if anyone else
has had this happen. The Doctor did not seem concerned about this at all and treated it as if nothing had
Had Acrysof ReSTOR Lens put in both eyes. 1st(lt) July 7, 2nd (rt) July 27.
First surgery, no problem..could see clearer,etc. 2nd had problem as
written above. Seeing the folded up lens on the nurse's fingertip was very
disturbing. Still wonder if it did damage to eye. Eye was blood red for
about a week. As I said Dr. was not informative and unconcerned. Since
then went in to same Dr. and was given same tests that were given before
surgeries and last Thursday had Posterior Capsulotomy on Rt eye and am
scheduled next Thursday (Dec.8) for Left). Why would "protective" lens
not dissolve? (Still see bright halos).Told they could last up to a year.
Thanks for your feedback. JAD824
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.